# SDR DL73K981000

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS PUNCTURED DUE TO GROUND EQUIPMENT IMPACT AT FS 920 AND STRINGERS 21L-22L.  ALSO, STRINGER 22L WAS DAMAGED.  THE SKIN WAS REPAIRED WITH AN EXTERNAL ALUM DOUBLER PER SRM 53-30-3 WITH MINOR FASTENER CHANGES AND THE STRINGER WAS REPAIRED PER SRM 53-10-3 WITH MINOR FASTENER CHANGES.  THE REPAIRS WERE DOCUMENTED PER ER/A 364707-14.
